# SDR 06FDEA1238

- Difficulty date: March 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, AT STA XOS 670 LEADING EDGE CAVITY BEADED DOUBLER FOUND CRACKED.  LEFT WING AT STA XOS 670 LEADING EDGE CAVITY CRACKED BEADED   DOUBLER REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 25 VOLUME I.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
